# SDR ASAA2015052011802

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,978 hours, 9,440 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Worn
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES FAN LUBE REQUIRED.  ACFT GROUNDED. PERFORMED NR 2 ENGINE FAN LUBE REF TASKCARD 78472002 AND ALSO TAST 7 VIB SURVEY REF AMM 71-00-00. OPS CHECK GOOD OF ENGINE VIB.  R & R 8 PLATFORM ASSYS DUE TO WEAR AND ALSO 1 SPACER ASSY DUE TO WEAR REF TASK 78472002. R & R 24 SHIM ASSYS DUE TO WEAR REF TASK 78472002.
